# SDR 99ZZZM485

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH REPAIR OF 2 DENTS AT FRAME 20, STRINGER 20, PORT SIDE IAW SRM 53-00-12 FIG 202 WITHIN 3000 CYCLES, CURRENT CYCLES 29320, DUE BY 32320 CYCLES.  REPAIRED DENTS IAW BAE FAX REF DJR/RJO595-98.  (M)
